Etracker Debug:
	et_pagename = "Journal f\u00FCr die reine und angewandte Mathematik|crll|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Volume 2013, Issue 675 (Feb 2013)

Derived equivalences for cotangent bundles of Grassmannians via categorical 𝔰𝔩2 actions

Cautis, Sabin / Kamnitzer, Joel / Licata, Anthony

Page 53

Published Online: 01/21/2012

n-angulated categories

Geiss, Christof / Keller, Bernhard / Oppermann, Steffen

Page 101

Published Online: 01/19/2012

Hypertrees, projections, and moduli of stable rational curves

Castravet, Ana-Maria / Tevelev, Jenia

Page 121

Published Online: 04/03/2012

Locally conformally flat quasi-Einstein manifolds

Catino, Giovanni / Mantegazza, Carlo / Mazzieri, Lorenzo / Rimoldi, Michele

Page 181

Published Online: 01/21/2012

Annihilating Selmer modules

Barrett, James / Burns, David

Page 191

Published Online: 03/29/2012

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.